MAUDE Adverse Event Report: ABBOTT VASCULAR SUPERA 6F; SELF EXPANDING PERIPHERAL STENT SYSTEM

ABBOTT VASCULAR SUPERA 6F; SELF EXPANDING PERIPHERAL STENT SYSTEM
Model Number S-55-040-120-P6
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.Based on the information provided, a definitive cause for the migration could not be determined.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was performed to treat a de novo lesion in the mildly tortuous, heavily calcified right superficial femoral artery.A non-abbott sheath was advanced along with a 5.5x40mm supera self-expanding stent system (sess).After the physician took their hand off the device, the sess moved 2-3cm by itself.The sess was advanced to the target lesion when the sess moved in the same way again.The sess was advanced, and the stent was implanted successfully.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
SUPERA 6F
Common Device Name
SELF EXPANDING PERIPHERAL STENT SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9957204
Report Number2024168-2020-03630
Device Sequence Number11412082
Product Code NIP
UDI-Device Identifier08717648226069
UDI-Public08717648226069
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P120020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2020
Device Model NumberS-55-040-120-P6
Device Catalogue NumberS-55-040-120-P6
Device Lot Number8091761
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/27/2020
Initial Report FDA Received Date04/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1